So I've had a problem with high blood sugar. I have type 2 diabetes, am overweight, and take a lot of meds on the regular. My blood sugar eventually went from being in the high 200's at max to almost hitting 600! So I finally decided to go on insulin. (yes i know its not a cure-all, but I knew it would help out while I try to get better.) I ended up getting humalog for fast-acting, and another for long lasting. This morning, I woke up with 470 as my number!!! So i took my dose of humalog and waited 45 minutes, checked again, and it was only down to 437. Took a BIGGER DOSE later, like a lot more units (25 I think?) waited 2 hours then checked again. and it went up to 457. Like what the heck??? I haven't had anything bad today, and have been drinking lots of water. What is going on? Am I not waiting long enough? Should I be super worried? I don't want to go back to the doctor because they'll just tell me to up my dose which I did. Any help would be fantastic.